# SDR COEA2024072502917

- Difficulty date: May 18, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5337122620001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 100014 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: FWD CARGO DOOR THRESHOLD VERTICLE WEB HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER ATR SRM 533780-300-803-A01.
